# SDR USAAD02002

- Difficulty date: January 19, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-MDT - FLT 910 - AFTER TAKEOFF, WHEN THE GEAR HANDLE WAS PLACED IN THE UP POSITION, THE RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  WHEN PLACING THE GEAR HANDLE DOWN, THE UNSAFE LIGHT EXTINGUISHED AND 3 GREEN LIGHTS ILLUMINATED.  MAINTENANCE FOUND THE GEARS IN NEED OF LUBRICATION.  LUBRICATED AND CYCLED THE LANDING GEARS.  THE RIGHT MAIN GEAR UP PROX.  SENSOR WAS REPLACED PRECAUTIONARY.  (M)
